Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have high blood pressure, taking Metolare, Cardace and Lonazep. Suggestions

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I am a high blood pressure paitent and takin following medicines from last six months regularly
1-Metolare AM 50 - 1 tab daily
2-Cardace H 2.5 - 1 tab daily
3-Lonazep .25 - 1 tab daily
and stopped taking Altrop F and Monosprine 30 from last three months.
My bp is 120/80 Please suggest
Posted Sat, 29 Sep 2012 in Hypertension and Heart Disease
Answered by Dr. Pavan Kumar Gupta 27 minutes later
Thanks for the query.
I would be very happy if you could supply following informations
Since when you are having hypertension?
Have you been tested for diabetes and thyroid function tests?
Why were ALTROP F and MONOSPRIN 30 started by your doctor?
Why did you stop these medicines?
Do you take alcohol and smoke cigarettes?
If answer is yes,then how much?
Do you do some exercises?
Have any tests related to heart ever been done?

Awaiting your reply.
Above answer was peer-reviewed by
Follow-up: Have high blood pressure, taking Metolare, Cardace and Lonazep. Suggestions 47 hours later
Dear Sir,
My reply point wise as below
I am suffering from hyper tension from 2 years.
Yes I was tested and having no problem.
During checkup it was obsed by doctor that tere was an enzina pain and doctor strted these medicines.
Doctor has told to stop these medicines after six months.
Yes cycling for 6 kilometers in 35 minutes.
Yes at the time of enzyna pain. Chalostral was on the border limit.
Hope I have answered all querries.Please advice.
Answered by Dr. Pavan Kumar Gupta 3 hours later
It is good that you are doing your exercises daily and your BP is controlled.
I would advise you to keep getting your lipid profile done every 6 months.
You must take a low dose aspirin like ecosporin-75 once a day.Talk to your doctor in this regard.
Continue your existing medications.
There is nothing more to add since your BP is maintained and you are doing regular exercises.

Please revert to me if there is any other query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor